# SDR SIMA20140427004

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 35,675 hours, 33,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 13681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY  POWER SUPPLY NR 3 INOPERATIVE.  R & R BATTERY ASSEMBLY & CHARGER FOR EMERGENCY BATTERY POWER SUPPLY NR 3 IAW WC 33-700-19.  OPERATIONS CHECKED IAW WC 33-700-17.
